# SDR DALA1309406801

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N31533
- Part serial: 0656001
- Condition: Damaged
- Location: Nr 2 Pylon Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SIDE SUB STRUCTURE AT STA 117 LWR CHORD HAS ONE ELONGATED FASTENER HOLE.  ACCOMPLISHED REPAIR IAW ERA 512677-14, REV ORIGINAL.
